# SDR WX0A2024112732225

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N322NV
- Make and model: Airbus A319-111
- Aircraft serial: 2528
- Aircraft time: 49,641 hours, 33,529 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A9598
- Condition: Abnormal
- Location: L2 Cover
- Component: Slide, UNKNOWN
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) L2 SLIDE COVER OUT TOO FAR / RAR L2 SLIDE IAW AMM 25-62-44-000/400-002-A. OPS CHECK GOOD. NO OTHER DEFECTS NOTED."
